# SDR 2025FA0000598

- Difficulty date: August 12, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N569RJ
- Make and model: Cessna 172S
- Aircraft serial: 172S8896
- Aircraft time: 12,673 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Servo
- Part number: 61J26428
- Part serial: AV55543013
- Condition: Contaminated
- Location: Fuel Sys
- Part time: 339 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MOMENTARY ENGINE ROUGHNESS/VIBRATION/ LOSS OF POWER. PILOT REPORTED:"IN THE UPWIND ON FIRST LAP IN THE PATTERN ENGINE RPM DROPPED SIGNIFICANTLY WHILE ENGINE SPUTTERED, SEEMED TO STABILIZE WITH AUX FUEL PUMP ON, DID NOT FEEL LIKE WE WERE GETTING FUEL POWER LANDED IMMEDIATELY" FUEL SERVO REPLACED.
